# SDR UIEA2016060100365

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,506 hours, 23,009 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 2121M41P04
- Part serial: LMDD9190
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG IGNITER 1 R & R RT ECU AMM 73-21-13 & RT ENG NR 1 IGNITER EXCITER IAW AMM 74-11-01.  OPERATIONS CHECKED NORMAL.
